Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93249, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93249

Filters of R0-algebras

1Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Korea
2College of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 3 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of fated filters in R0-algebras is introduced. Characterizations of (fated) filters are given. A filter generated by a set is established. By introducing the notion of finite -property, we show that if F is a nonempty subset of an R0-algebra L that has the finite -property, then there exists a maximal filter of L containing F.